MathSciNet Relay Station
MathSciNet bibliographic data
MR2735075 (2012d:37104) 37F45 (37C40 37E05 37F10 37F35)
Avila, Artur; Lyubich, Mikhail; Shen, Weixiao Parapuzzle of the Multibrot set and typical dynamics of unimodal maps. J. Eur. Math. Soc. (JEMS) 13 (2011), no. 1, 27–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement